# SDR ABXA20251015271

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 90,314 hours, 43,570 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 2419
- Condition: No Test
- Location: Zone 200
- Part time: 190 hours, 87 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, A1 SMOKE DETECTOR FAILED INDICATION ON CARGO FIRE PANEL.  REMOVED AND REPLACED A1 MCD SMOKE DETECTOR IAW IAI SUPP AMM 26-14-01. OPS CECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
